# SDR 95FDEA01310

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEAT TRACK AT BS 720 TO 720F WL 208.5  BL 0.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW FABRICATED SEAT TRACK AT BS 720 TO 720F WL 208.5 BL 0.
